# SDR CA190410015

- Difficulty date: April 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,292 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN LANDING GEAR ACTUATOR 114-380041-15 S/N 0606A WAS INSTALLED ON 14 DEC 2018 AT 14,026.9HRS. THE ACTUATOR HAD A FORM ONE FOR THE OVERHAUL WHICH ALSO STATED AD2009-23-01 (ULTRASONIC INSPECTION) WAS CARRIED OUT AT THE OVERHAUL. WE RECEIVED AN EMAIL FROM THE CANADIAN SUPPLIER WHO SOLD US THE ACTUATOR  ON APRIL 8TH INFORMING US THAT AEROSPACE TURBINE ROTABLES HAD INFORMED THEM THAT THE ULTRASONIC INSPECTION REQUIRED BY AD2009-23-01 HAD ACTUALLY NOT BEEN CARRIED OUT AND THE FORM ONE WAS INCORRECT. FOLLOWING RECEIPT OF THE INFORMATION THE AIRCRAFT WAS GROUNDED AND THE AFFECTED ACTUATOR REMOVED FROM SERVICE. THE AIRCRAFT HAD FLOWN 115HRS SINCE INSTALL OF THE ACTUATOR APPARENTLY NOT IN COMPLIANCE WITH AD2009-23-01.
